Author: Gao LiPing Zhang Bo

Title: Stability and superconvergence analysis of the FDTD scheme for the 2D Maxwell equations in a lossy medium

Journal: SCIENCE CHINA-MATHEMATICS

Volume: 54

Page: 2693 - 2712

Year: 2011


Author: Chuanbin Du; Dong Liang;

Title: An efficient S-DDM iterative approach for compressible contamination fluid flows in porous media

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 4501 - 4521

Year: 2010


Author: Wenbin Chen; Xingjie Li; Dong Liang;

Title: ENERGY-CONSERVED SPLITTING FINITE-DIFFERENCE TIME-DOMAIN METHODS FOR MAXWELL'S EQUATIONS IN THREE DIMENSIONS

Journal: SIAM JOURNAL ON NUMERICAL ANALYSIS

Volume: 48

Page: 1530 - 1554

Year: 2010


Author: Wenbin Chen; Xingjie Li; Dong Liang;

Title: Symmetric Energy-Conserved Splitting FDTD Scheme for the Maxwell's Equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 6

Page: 804 - 825

Year: 2009